Skip to content Skip to navigation

Volume 2 (2011)

Volume 2 (2011)

Number 1 - 2011

  1. Muhammad I. Mustafa, Exponential Decay in Thermoelastic Systems with Boundary Delay . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2011). no. 1,pp. 1 - 13
  2. Gianluca Mola, Identification of the Diffusion Coefficient in Linear Evolution Equations in Hilbert Spaces . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2011). no. 1,pp. 14 - 28
  3. Denis Mercier and Serge Nicaise, Polynomial Decay Rate for a Wave Equation with Weak Dynamic Boundary Feedback Laws . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2011). no. 1,pp. 29 - 53
  4. Robert Willie, Spectral Analysis, An Integral Mild Solution Formula and Asymptotic Dynamics of  the Derivative  Klein-Gordon  Type Wave Equation . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2011). no. 1,pp. 54 - 83
  5. H. S. Hoang and A. G. Ramm, Some Nonlinear Inequalities and Applications . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2011). no. 1,pp. 84 - 101

Number 2 - 2012

  1. Nabil Tsouli, Omar Chakrone, Omar Darhouche, and Mostafa Rahmani, Nonresonance Between Two Consecutive Eigenvalues of the Biharmonic Operator . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 1 - 6
  2. Ramazan Kadiev and Arcady Ponosov, Stability of Impulsive Stochastic Differential Equations with Linear Delays . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 7 - 25
  3. Ravi P. Agarwal, José Paulo Carvalho dos Santos, and Claudio Cuevas, Analytic Resolvent Operator and Existence Results for Fractional Integro-Differential Equations . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 26 - 47
  4. Nadir Benkaci-Ali, Abdelhamid Benmeza, and Sotirs K. Ntouyas, Eigenvalue Criteria for Existence of a Positive Solution to a Singular Three Point BVP . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 48 - 55
  5. Alexander V. Rezounenko, Local Properties of Solutions to Non-Autonomous Parabolic PDEs with State-Dependent Delays . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 56 - 71
  6. Alfredo Lorenzi, Recovering a Constant in a Strongly Ill-Posed Integrodifferential Parabolic Problem . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 72 - 92
  7. Mingzhu Wu and Zuodong Yang, Positive Solutions for a Class of p-q-Laplacian Type Equations with Potentials in RN . Jour. Abstr. Differ. Equ. Appl. Vol. 2 (2012). no. 2,pp. 93 - 109